| Catalog Number |
6212001 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that the donor had gone through 4 cycles when it was observed that blood was leaking from the line and it was noted that there were air bubbles present in the line.Patient identifier unknown at this time per customer "donor states of feeling good, no adverse effects." the collection set is not available for return because it was discarded by the customer.